# SDR AALA2019080549009

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 13,265 hours, 4,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND EMERGENCY PRESSURE DAMPER NEEDED SERVICING. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER AMM 52-22-00.
